# SDR UALA2009031000653

- Difficulty date: February 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 51,774 hours, 18,688 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 31073068
- Part serial: 1891
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C FLIES WITH LT WING DOWN, WITH 1.5  UNITS LT RUDDER TRIM REQUIRED.  WHILE TROUBLESHOOTNG FOUND RT OUTBOARD B AIL ACTUATOR BUSHINGS AND ROD ENDS OUT OF RIG.  BOTH BLUE AND GREEN RT AIL SERVO ACT WERE REPLACED.
